# SDR AU000499

- Difficulty date: June 17, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Mcauly 3GFR34C601
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ICHI6
- Condition: Intermittent
- Location: Landing Gear Pos
- Component: Landing Gear Pos
- Stage of operation: NR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR SQUAT SWITCH INTERMITTENT IN OPERATION.
